Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Algorithm AS 249: Evaluation of the Mean and Covariance of the Truncated Multinormal Distribution

P. Leppard and G. M. Tallis
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 38, No. 3 (1989), pp. 543-553
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347752
Stable URL: http://www.jstor.org/stable/2347752
Page Count: 11
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Algorithm AS 249: Evaluation of the Mean and Covariance of the Truncated Multinormal Distribution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
543
    543
  • Thumbnail: Page 
544
    544
  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551
  • Thumbnail: Page 
552
    552
  • Thumbnail: Page 
553
    553